# SDR UALA2009081002413

- Difficulty date: August 8, 2008
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 67,491 hours, 19,483 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 2790598101
- Part serial: 1617
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED VALVE WON'T OPEN.  REMOVED AND REPLACED APU SHUTOFF VALVE.  OPS AND LEAK CHECKED GOOD.
